# SDR LR7A07141

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER SB382-57-85 R2, FOUND FASTENER HOLE CRACKED IN UPPER CTR BULKHEAD WEB AFTER ATTACH ANGLE REMOVAL AT FS570, WL254, LBL62.  REPAIR ACCOMPLISHED BY FABRICATING AND REPLACING CTR UPPER BHD WEB IAW SMP583 CHAPTER 54-40-02 AND 51-60 AND 51-70.
